# SDR C2XA05TY018

- Difficulty date: February 19, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 15,405 hours, 11,532 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 14520736004
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4C INSPECTION THE HORIZONTAL TO VERTICAL STAB RT SPHERICAL BEARING HOUSING IN THE VERTICAL STABILIZER FITTING WAS FOUND WORN.  MAINTENANCE REAMED THE RT SPHERICAL HOUSING, INSTALLED NEW INTERNAL AND EXTERNAL BUSHINGS, AND COMPLIED WITH A DIEHEDRAL AND INCIDENCE CHECK.  AIRCRAFT TO BE RELEASED UPON COMPLETION OF SCHEDULED CHECK.
